REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3610
Tytuł: Brouwer Fixed Point Theorem for Simplexes
Autorzy: Pąk, Karol
Data wydania: 2011
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 19, Issue 3, 2011, Pages 145-150
Abstrakt: In this article we prove the Brouwer fixed point theorem for an arbitrary simplex which is the convex hull of its n + 1 affinely indepedent vertices of εn. First we introduce the Lebesgue number, which for an arbitrary open cover of a compact metric space M is a positive real number so that any ball of about such radius must be completely contained in a member of the cover. Then we introduce the notion of a bounded simplicial complex and the diameter of a bounded simplicial complex. We also prove the estimation of diameter decrease which is connected with the barycentric subdivision. Finally, we prove the Brouwer fixed point theorem and compute the small inductive dimension of εn. This article is based on [16].
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/3610
DOI: 10.2478/v10037-011-0023-4
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2011, Volume 19, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-011-0023-4.pdf279,45 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons